I was just wondering as to reference.If there were any other drugs.That are still considered in the opiate family that don't have tylenol mixed in with it and would help me with better reducing the stomach and abdominal pains I keep having.I have only been on norcos for about 2 or 3 months but I am already starting to feel the stomach and abdominal pains.Does anybody have some suggestions and please save the addiction talk.I have already had two back related surgeries and also have spondylithesis and degenrative disk diesease in my lower spinal cord.I am also in physical therapy as well.So you can save that pep talk 2.Please any help would be greatly appreciated.
How about low dose ms contin? It works pretty good and doesn't have tylenol in it. Did you hear about the FDA putting out the memo to all pain clinics and doctors to prescribe meds with no more than 325mg of acetaminophen? So far, it's a request, not mandatory. I think that may change soon too. I wouldn't be surprised if they make it law within the next few years. If I can think of some meds that may work, I'll re post. Right now I'm drawing a blank. Still not feeling great...
arcanoidcyst16, I think its the narcotics giving you the stomach aches, not the tylonel. I take narcotics too. Though I do not have any stomach aches. Just don't take too much tylonel if need to on the side. I think too much tylonel may or may not cause the stomach aches. Asprin can cause stomach aches. Do you take asprin?
Take plain oxycodone(/oxycotton I think) without the tylonel in it, ok. That will help better with the pain.
Just wanted to add my two cents worth, which ain't much, lol. Codeine sulfate is for mild to moderate pain relief which may be enough but if not try the MS Contin previously mentioned or another brand of morphine sulfate slow release is Avinza. There is Tramadol (ultram) also.
Just a few thoughts, hope you find relief soon,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Mar 2011 • 2 answers
Posted 14 Jun 2011 • 2 answers
Posted 30 Jun 2011 • 1 answer
Posted 5 Jul 2011 • 1 answer
Posted 13 Mar 2012 • 2 answers